# SDR TRAX200701464

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERCOSTAL OF ROLLER STOP, PAX DOOR CRACKED.   10-9-07   ROLLER STOP OF PAX DOOR RAI FOM IAW AMM 20-21-12.  AFT INTERCOSTAL OF ROLLER STOP REPLACED AS PER SRM 51-25-01   REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW S.P. 663 AND FAR 43,   APPENDIX A. REPAIR ACCOMPLISHED IAW SRM 51-25-01.
